Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 148, NWS Pittsburgh, PA

September 29, 2016Washington County, Pennsylvania; Brooke County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at Sep 29, 2016, 4:28 PM EDT for Washington County, Pennsylvania; Brooke County, West Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 29, 2016, 4:28 PM EDT (20:28 UTC)
Expired
Sep 29, 2016, 5:00 PM EDT
In force
32 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Washington County, PA, Brooke County, WV

The radar

The Pittsburgh radar (KPBZ), 43 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

186 
WUUS51 KPBZ 292028
SVRPBZ
PAC125-WVC009-292115-
/O.NEW.KPBZ.SV.W.0148.160929T2028Z-160929T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 PM EDT THU SEP 29 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  EAST CENTRAL BROOKE COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 515 PM EDT.

* AT 428 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
  SOUTHWEST OF WOLFDALE...OR 8 MILES NORTHEAST OF VALLEY
  GROVE...MOVING NORTH AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO TREES AND POWER LINES...RESULTING IN SOME POWER 
           OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  AVELLA...CLAYSVILLE...FRANKLIN...HICKORY...TAYLORSTOWN...WEST
  MIDDLETOWN AND ATLASBURG.

THIS INCLUDES  INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 2
AND 10.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 4009 8036 4006 8039 4012 8051 4022 8053
      4034 8057 4035 8031
TIME...MOT...LOC 2028Z 193DEG 36KT 4015 8044 

HAIL...1.00IN
WIND...60MPH
 
$$

24
2 follow-up statements
038 
WWUS51 KPBZ 292046
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
446 PM EDT THU SEP 29 2016

WVC009-292055-
/O.CAN.KPBZ.SV.W.0148.000000T0000Z-160929T2115Z/
BROOKE WV-
446 PM EDT THU SEP 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROOKE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4012 8042 4020 8045 4027 8052 4034 8052
      4035 8031 4009 8036
TIME...MOT...LOC 2045Z 176DEG 27KT 4026 8039 

$$

PAC125-292115-
/O.CON.KPBZ.SV.W.0148.000000T0000Z-160929T2115Z/
WASHINGTON PA-
446 PM EDT THU SEP 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WEST CENTRAL WASHINGTON COUNTY...

AT 445 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
AVELLA...MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         TREES AND POWER LINES...RESULTING IN SOME POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
AVELLA...CLAYSVILLE...HICKORY...TAYLORSTOWN...WEST MIDDLETOWN AND
ATLASBURG.

THIS INCLUDES  INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 7
AND 10.
 
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4012 8042 4020 8045 4027 8052 4034 8052
      4035 8031 4009 8036
TIME...MOT...LOC 2045Z 176DEG 27KT 4026 8039 

HAIL...1.00IN
WIND...60MPH
 
$$

24
367 
WWUS51 KPBZ 292100
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
500 PM EDT THU SEP 29 2016

PAC125-292110-
/O.CAN.KPBZ.SV.W.0148.000000T0000Z-160929T2115Z/
WASHINGTON PA-
500 PM EDT THU SEP 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WASHINGTON COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4012 8042 4020 8045 4027 8052 4034 8052
      4035 8031 4009 8036
TIME...MOT...LOC 2056Z 193DEG 36KT 4041 8035 

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 2:04 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Sep 29, 2:04 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
204 PM EDT Thu Sep 29 2016

.SYNOPSIS...
Upper level low pressure will bring rain to our region for the
rest of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
The afternoon update included the addition of a wind advisory for
the higher elevations, and immediate downslope areas. The flash
flood watch for Eastern Preston, Tucker, and Garrett Counties was
continued.

Deep, mature, stacked low pressure continues to spin over the Mid
Ohio Valley with the surface occluded front analyzed as curving
across East Central Ohio and Western WV. The systems mid level dry
slot swept over the eastern zones and shunted widespread rain
east, and northward. The Atlantic moisture stream is still
expected to redevelop generally north of the PA turnpike turnpike,
so categorical POPs for showers across those areas was maintained
for the night with no problems anticipated for those areas.

Convective development into Tucker, Garrett, and Preston counties
will provide the main heavy rain/high water threat into Friday
given flash flood guidance and upslope enhancement; hence, the
continued flash flood watch after last nights band of 2 to 3 inch
rainfall on the eastern slopes.

In addition, shallow thunderstorms along the aforementioned front
continue to pose a slight severe threat, with limitations imposed
by instability questions. Areas west and south of Pittsburgh
continue to be monitored given the magnitude of shear on the
eastern flank of the parent low.

The potential for high elevation and downslope wind gusts from
roughly the Morgantown-to-Latrobe vicinities and eastward is
sufficient for the inclusion of an overnight wind advisory in the
afternoon package. Low inversion levels on model soundings and low
level jet expectations may be limited by wind orientation and
degraded mixing, but given the magnitude and projected height of
the low level jet, this headline was initiated.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
Showers and gusty wind will linger into Saturday as the nearly
stationary mature low pressure system gradually fills.

As the low dislodges and slowly creeps northward Saturday, rain
will become increasingly scattered. No real changes were made for
this forecast period other than to tweak POPs and temperature
based on Superblend guidance.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Building high pressure is forecast to return drier and warmer
weather as the week progresses. Superblend guidance, tweaked for
POP continuity, was also used for this period.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
An upper low aloft will move bands of showers across ports into the
evening, with variable conditions in and out of the bands. In
general deeper moisture in place at KDUJ where IFR should remain
in place through much of the period. Elsewhere areas of MVFR will
gradually improve to VFR overnight into Friday as drier air is
wrapped into and around the upper low. Strengthening pressure
gradient will strengthen winds with gusts over 20kts most
locations through the afternoon, and possible gust toward 30kts at
KLBE in downslope..

.OUTLOOK /FRIDAY NIGHT THROUGH MONDAY/...
Scattered restrictions can be expected into Monday as the upper
level low lingers, then slowly lifts north of the region.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Wind Advisory from 6 PM this evening to noon EDT Friday FOR
     MDZ001.
     Flash Flood Watch through Friday afternoon FOR MDZ001.
OH...None.
PA...Wind Advisory from 6 PM this evening to noon EDT Friday FOR
     PAZ073>076.
WV...Wind Advisory from 6 PM this evening to noon EDT Friday FOR
     WVZ510>514.
     Flash Flood Watch through Friday afternoon FOR WVZ512>514.

&&

15/10
Hazardous weather outlook, Sep 29, 1:41 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
141 PM EDT THU SEP 29 2016

PAZ073>076-WVZ510-511-301745-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
141 PM EDT THU SEP 29 2016

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007>009-013>016-022-023-301745-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON-ARMSTRONG-
INDIANA-
141 PM EDT THU SEP 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA...WEST
CENTRAL PENNSYLVANIA AND WESTERN PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-WVZ512>514-301745-
GARRETT-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
141 PM EDT THU SEP 29 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

IN ADDITION...STRONG EAST TO SOUTHEAST WIND WILL INCREASE TONIGHT
INTO FRIDAY MORNING. GUSTY CONDITIONS WILL BECOME COMMON OVER THE
RIDGES AS WELL AS OVER DOWNSLOPE AREAS IMMEDIATELY TO THE WEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-WVZ001>004-012-
021-509-301745-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON-GREENE-
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
141 PM EDT THU SEP 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON WITH THE
PRIMARY THREAT COMING FROM DAMAGING GUSTS. THERE IS THE POSSIBILITY
FOR ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

15

In the hours before

Special weather statement, Sep 29, 12:21 PM EDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1221 PM EDT THU SEP 29 2016

OHZ040-041-050-291645-
COLUMBIANA-JEFFERSON-CARROLL-
1221 PM EDT THU SEP 29 2016

...A THUNDERSTORM WILL AFFECT WESTERN COLUMBIANA... NORTHWESTERN
JEFFERSON AND NORTHEASTERN CARROLL COUNTIES...

AT 1220 PM EDT...A THUNDERSTORM WAS LOCATED 9 MILES WEST OF
WELLSVILLE...MOVING NORTHWEST AT 45 MPH.

WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SALEM...AUGUSTA...SALINEVILLE...BERGHOLZ...HANOVERTON...IRONDALE...
SUMMITVILLE...HAMMONDSVILLE...MECHANICSTOWN...WINONA...NEW GARDEN...
NORTH GEORGETOWN...GUILFORD LAKE STATE PARK...HOMEWORTH AND EAST
ROCHESTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4055 8066 4049 8088 4076 8109 4090 8108
      4090 8090 4093 8090 4093 8087
TIME...MOT...LOC 1620Z 151DEG 38KT 4060 8083

24
Special weather statement, Sep 29, 4:03 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 PM EDT THU SEP 29 2016

OHZ040-049-050-292100-
HARRISON-JEFFERSON-CARROLL-
403 PM EDT THU SEP 29 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HARRISON...CENTRAL JEFFERSON AND SOUTHEASTERN CARROLL COUNTIES...

AT 403 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF CADIZ TO NEAR
WINTERSVILLE TO NEAR WELLSBURG. MOVEMENT WAS NORTH AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
STEUBENVILLE...WINTERSVILLE...HOPEDALE...BERGHOLZ...AMSTERDAM...
RICHMOND...NEW ALEXANDRIA...BLOOMINGDALE...BRENTWOOD AND UNIONPORT.

LAT...LON 4056 8098 4054 8081 4049 8071 4046 8069
      4038 8068 4027 8067 4027 8071 4030 8080
      4035 8097
TIME...MOT...LOC 2003Z 198DEG 26KT 4039 8095 4034 8079 4029 8068

24
Local storm report, Sep 29, 4:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
424 PM EDT THU SEP 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             1 NE LONE OAK           39.91N  80.59W
09/29/2016  E1.75 INCH       MARSHALL           WV   SOCIAL MEDIA

            HAIL UP TO GOLF BALL SIZE REPORTED

&&

EVENT NUMBER PBZ1601870

TGREEN
Local storm report, Sep 29, 4:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
426 PM EDT THU SEP 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             2 W ROCKLICK            39.88N  80.57W
09/29/2016  E1.00 INCH       MARSHALL           WV   PUBLIC

            A LOT OF HAIL WITH MANY STONES UP TO QUARTER SIZE

0322 PM     HAIL             1 NW CALIS              39.95N  80.56W
09/29/2016  E1.25 INCH       MARSHALL           WV   PUBLIC

            HAIL REPORTED TO BE LARGER THAN THE SIZE OF A QUARTER

&&

EVENT NUMBER PBZ1601871
EVENT NUMBER PBZ1601872

KRAMAR

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 1:39 PM EDTWind AdvisoryPBZFayette, Westmoreland17 hr
Sep 29, 3:13 PM EDTSevere Thunderstorm WarningPBZGreene, Washington62 min
Sep 29, 3:31 PM EDTTornado WarningPBZWashington29 min
Sep 29, 3:53 PM EDTSevere Thunderstorm WarningPBZGreene, Washington27 min
Sep 29, 3:59 PM EDTSevere Thunderstorm WarningPBZWashington46 min
Sep 29, 9:50 AM EDTFlash Flood WatchPBZPreston, Tucker12 hr
Sep 29, 2:16 PM EDTTornado WarningPBZWetzel29 min
Sep 29, 2:42 PM EDTSevere Thunderstorm WarningPBZMarshall, Wetzel48 min
Sep 29, 2:50 PM EDTTornado WarningPBZMarshall, Wetzel25 min
Sep 29, 4:13 PM EDTFlash Flood WarningPBZBrooke, Marshall, Ohio2 hr
Sep 29, 5:07 PM EDTSpecial Weather StatementPBZHancock23 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.